Alert archive / Florida / Red Flag Warnings in 2008

Red Flag Warning 107, NWS Tallahassee, FL

November 8, 200816 counties in Florida

NWS Tallahassee, FL issued this red flag warning at Nov 8, 2008, 12:38 PM CST for 16 counties in Florida. It took effect at Nov 9, 2008, 11:00 AM CST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 8, 2008, 12:38 PM CST (18:38 UTC)
In effect from
Nov 9, 2008, 11:00 AM CST
Expired
Nov 9, 2008, 5:00 PM CST
In force
6 hr
Issued by
NWS Tallahassee, FL

Counties Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.6 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2008-11-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2008-11-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -74 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1840 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
-74 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000
WWUS82 KTAE 081838
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
138 PM EST SAT NOV 8 2008

...A RED FLAG WARNING REMAINS IN EFFECT FOR ALL OF THE FLORIDA
BIG BEND AND PANHANDLE THIS AFTERNOON FOR LONG DURATIONS OF
RELATIVE HUMIDITY BELOW 35 PERCENT...

...A FIRE WEATHER WATCH REMAINS IN EFFECT FOR THESE SAME AREAS
FOR SUNDAY AFTERNOON FOR LONG DURATIONS OF RELATIVE HUMIDITY
BELOW 35 PERCENT...

HIGH PRESSURE BUILDING OVER AREA FROM THE WEST WILL CONTINUE TO
PRODUCE A DRY NORTHWEST TO NORTHEAST WIND THROUGH MONDAY.

FLZ007-009>019-026>029-034-090245-
/O.UPG.KTAE.FW.A.0090.081109T1700Z-081109T2300Z/
/O.NEW.KTAE.FW.W.0107.081109T1700Z-081109T2300Z/
/O.NEW.KTAE.FW.A.0091.081110T1700Z-081110T2300Z/
/O.CON.KTAE.FW.W.0106.000000T0000Z-081108T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
138 PM EST SAT NOV 8 2008 /1238 PM CST SAT NOV 8 2008/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/
THIS AFTERNOON...
...RED FLAG WARNING IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM
EST /5 PM CST/ SUNDAY...
...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM
EST /5 PM CST/ SUNDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR
MONDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6
PM EST /5 PM CST/ THIS AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER
 FORECASTS AND POSSIBLE RED FLAG WARNINGS.

$$
3 follow-up statements
000 
WWUS82 KTAE 082348
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
648 PM EST SAT NOV 8 2008

...A RED FLAG WARNING REMAINS IN EFFECT FOR ALL OF THE FLORIDA
BIG BEND AND PANHANDLE SUNDAY AFTERNOON FOR LONG DURATIONS OF
RELATIVE HUMIDITY BELOW 35 PERCENT...

...A FIRE WEATHER WATCH REMAINS IN EFFECT FOR THESE SAME AREAS
MONDAY AFTERNOON FOR LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35
PERCENT...

.DISCUSSION...A VERY DRY AIRMASS WITH LIGHT NORTHERLY WINDS
ASSOCIATED WITH HIGH PRESSURE WILL CONTINUE TO RESULT IN RED FLAG 
CONDITIONS EACH AFTERNOON THROUGH MONDAY ACROSS NORTHWEST FLORIDA.
RELATIVE HUMIDITIES WILL BRIEFLY DROP BELOW 25 PERCENT ACROSS
SOUTHEAST ALABAMA SUNDAY AFTERNOON...BUT DURATIONS WILL NOT
SUPPORT A RED FLAG WARNING. DISPERSIONS WILL RANGE FROM 35 TO 60
THROUGH THE WEEKEND AND INTO MONDAY. 

FLZ007-009>019-026>029-034-091000-
/O.CON.KTAE.FW.W.0107.081109T1700Z-081109T2300Z/
/O.CON.KTAE.FW.A.0091.081110T1700Z-081110T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
648 PM EST SAT NOV 8 2008 /548 PM CST SAT NOV 8 2008/

...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EST /11 AM CST/
TO 6 PM EST /5 PM CST/ SUNDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL ENHANCE THE FIRE
GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

GOREE/GIBBS
000 
WWUS82 KTAE 090920
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
420 AM EST SUN NOV 9 2008

...A RED FLAG WARNING REMAINS IN EFFECT FOR ALL OF THE FLORIDA
BIG BEND AND PANHANDLE THIS AFTERNOON FOR LONG DURATIONS OF
RELATIVE HUMIDITY BELOW 35 PERCENT...

...A FIRE WEATHER WATCH REMAINS IN EFFECT FOR THESE SAME AREAS
MONDAY AFTERNOON FOR LONG DURATIONS OF RELATIVE HUMIDITY BELOW
35 PERCENT...

.DISCUSSION...HIGH PRESSURE WILL BUILD EAST ACROSS THE GULF REGION
THROUGH MONDAY. THIS TRANSLATES TO A VERY DRY AIRMASS WITH LIGHT
NORTHERLY WINDS YIELDING RED FLAG CONDITIONS EACH AFTERNOON
ACROSS NORTHWEST FLORIDA. RELATIVE HUMIDITIES WILL DROP INTO THE
MID-UPPER 20S ACROSS SOUTHEAST ALABAMA AND SOUTHERN GEORGIA...BUT
DURATIONS WILL NOT SUPPORT A RED FLAG WARNING.

FLZ007-009>019-026>029-034-092300-
/O.CON.KTAE.FW.W.0107.081109T1700Z-081109T2300Z/
/O.CON.KTAE.FW.A.0091.081110T1700Z-081110T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
420 AM EST SUN NOV 9 2008 /320 AM CST SUN NOV 9 2008/

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON EST /11 AM CST/
TODAY TO 6 PM EST /5 PM CST/ THIS AFTERNOON...
...FIRE WEATHER WATCH REMAINS IN EFFECT FOR MONDAY AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON EST /11 AM CST/
TODAY TO 6 PM EST /5 PM CST/ THIS AFTERNOON. A FIRE WEATHER WATCH
REMAINS IN EFFECT MONDAY AFTERNOON. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL ENHANCE THE FIRE
GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

BLOCK
000 
WWUS82 KTAE 091816
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
116 PM EST SUN NOV 9 2008

...A RED FLAG WARNING REMAINS IN EFFECT FOR THE FLORIDA BIG BEND
AND EASTERN PANHANDLE THIS AFTERNOON FOR LONG DURATIONS OF RELATIVE
HUMIDITY BELOW 35 PERCENT...

...A RED FLAG WARNING IS IN EFFECT FOR THE SAME AREAS MONDAY
AFTERNOON DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW
35 PERCENT...

.DISCUSSION...A SURFACE RIDGE OF HIGH PRESSURE WILL BUILD EAST
ACROSS THE GULF COAST REGION THROUGH MONDAY. THIS WILL RESULT IN
VERY DRY AIR YIELDING RED FLAG CONDITIONS THIS AFTERNOON AND
MONDAY AFTERNOON ACROSS NORTHWEST FLORIDA. RELATIVE HUMIDITIES
WILL DROP INTO THE MID 20S ACROSS SOUTHEAST ALABAMA AND SOUTHWEST
GEORGIA...HOWEVER CRITICAL DURATIONS ARE NOT EXPECTED AT THIS
TIME.

FLZ007-009>019-026>029-034-100000-
/O.UPG.KTAE.FW.A.0091.081110T1700Z-081110T2300Z/
/O.NEW.KTAE.FW.W.0108.081110T1700Z-081110T2300Z/
/O.CON.KTAE.FW.W.0107.000000T0000Z-081109T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
116 PM EST SUN NOV 9 2008 /1216 PM CST SUN NOV 9 2008/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/
THIS AFTERNOON...
...RED FLAG WARNING IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM
EST /5 PM CST/ MONDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM
EST /5 PM CST/ MONDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL
6 PM EST /5 PM CST/ THIS AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

JAMSKI

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Nov 8, 11:30 AM CST, 1 hour 8 minutes earlier.

Area forecast discussion, Nov 8, 11:30 AM CST, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1230 PM EST SAT NOV 8 2008

.SYNOPSIS...THE SFC COLD FRONT CONTINUES TO DRIVE STEADILY EASTWARD
LATE THIS MORNING AND EARLY THIS AFTERNOON...WITH THE THIN BAND OF
CLOUDINESS ALONG IT CONTINUING TO PUSH FURTHER AWAY FROM THE SE FL
BIG BEND. SUNNY...COOLER...AND DRIER AIR CONTINUES TO BUILD IN
BEHIND THE FRONT...WITH NNW WINDS IN THE 5 TO 10 KT RANGE. THE NEW
SFC HIGH BEHIND THE FRONT IS STILL WELL OFF TO THE W...WITH THE
BROAD RIDGE AXIS OVER WESTERN TEXAS. OVER OUR COASTAL WATERS...THERE
WAS A VERY IMPRESSIVE BUT BRIEF NORTHERLY WIND SURGE BEHIND THE COLD
FRONT WHICH LIKELY EXCEEDED SCEC LEVELS FOR 1-2 HRS. SINCE THIS
OCCURRENCE WAS SO BRIEF...DECIDED AGAINST A SMALL CRAFT ADVISORY...
BUT DID EXTEND THE SCEC INTO THE EARLY AFTERNOON HOURS...AS IT MAY
TAKE A BIT LONGER FOR WINDS TO DROP BELOW 15 TO 20 KTS...AND THE
COLD AND DRY AIR ADVECTION WILL LIKELY KEEP CONDITIONS GUSTY
THROUGHOUT THE AFTERNOON.

&&

.SHORT TERM...WITH THE ABOVE MENTIONED SFC RIDGE EXPECTED TO
DOMINATE OUR WX FOR THE NEXT FEW DAYS...TEMPERATURES WILL BE THE
MAIN FCST CHALLENGE THROUGH MONDAY NIGHT...AS THE NEXT CHANCE FOR
ANY RAIN WILL HOLD OFF UNTIL THE EXTENDED PERIOD. BOTH HIGH AND LOW
TEMPS WILL REMAIN BELOW CLIMATOLOGICAL LEVELS DURING THE NEXT COUPLE
OF DAYS...BUT THIS AIRMASS WILL NOT BE NEARLY AS COLD AS THE ONE
WHICH MOVED INTO OUR AREA IN LATE OCTOBER...AS HIGHS SHOULD STILL BE
IN THE UPPER 60S TO LOWER 70S. NEVERTHELESS...LOW TEMPS ARE EXPECTED
TO DROP INTO THE MID TO UPPER 30S IN THE COLDER INTERIOR LOCATIONS
...WITH THE BEST SETUP FOR RADIATIONAL COOLING EXPECTED ON SUNDAY
NIGHT. WITH THE RECENT DOWNWARD TREND IN THE NUMERICAL GUIDANCE...
AND DEWPOINT DEPRESSIONS WHICH SHOULD BE ONLY A COUPLE OF DEGREES OR
LESS...WILL PLAN ON INTRODUCING PATCHY FROST INTO THE FCST FOR SUN
NIGHT AND EARLY MON MORNING.

&&

.LONG TERM...(TUESDAY THROUGH SATURDAY).
WE CONTINUE TO SEE BIG DIFFERENCES BETWEEN THE OPERATIONAL GFS AND
EURO WITH THE DEVELOPMENT OF TROUGHING TO OUR W BY MID TO LATE WEEK.
THE 07/1200Z EURO NOW WANTS TO DROP ENERGY SWD ACROSS THE SWRN U.S.
INTO NWRN MEXICO WHERE A LOW CUTS OFF AND STALLS FOR DAYS ALLOWING
DOWNSTREAM RIDGING TO DEVELOP OVER THE SERN CONUS...WHICH IN TURN
WOULD EXTEND THE STRETCH OF DRY WEATHER THROUGH THE WEEK. THIS IS A
COMPLETE FLOP FROM THE SOLUTION OF 24 HOURS EARLIER. THE 00Z GFS HAS
NOW MOVED BACK TO THE SOLUTION OF THE 06/1200Z EURO AND 06/1800Z GFS
WITH ENERGY DROPPING INTO THE SRN PLAINS AND THEN SWINGING ACROSS
THE DEEP S. THIS SOLUTION RESULTS IN CYCLOGENESIS IN THE NW GULF AND
A FAR MORE PESSIMISTIC FORECAST FOR LATE IN THE WEEK. WE TEND TO
PREFER THIS SOLUTION AS WEVE AT LEAST SEEN IT BEFORE. THE NEW 00Z
EURO TRENDS A BIT FURTHER E WITH THE MEXICO LOW AND DOES AT LEAST
BRING SOME ENERGY EWD ACROSS DIXIE, INDICATING THAT PERHAPS THIS
MODEL WILL TREND TOWARD THE GFS.

&&

.MARINE...AS IS TYPICAL IN THESE N TO NE FLOW EVENTS THIS TIME OF
YEAR...EXPECT AT LEAST A MINIMAL NIGHTTIME SURGE IN THE WINDS
OVERNIGHT...FOLLOWED BY A GRADUAL DECREASE DURING THE DAY. AT THIS
TIME...THE SURGES DURING THE NEXT 2 NIGHTS SHOULD REMAIN BELOW SCEC
LEVELS...BUT SUSTAINED WINDS AROUND 15 KTS CAN DEFINITELY BE
EXPECTED.

&&

.AVIATION...NEARLY UNLIMITED VFR CONDITIONS SHOULD PREVAIL THROUGH
THE TAF FCST PERIOD...WITH SFC WINDS BECOMING VERY LIGHT OVERNIGHT
...BEFORE RETURNING TO 5 TO 10 KTS DURING THE DAY ON SUNDAY.

&&

.FIRE WEATHER...IT APPEARS THAT RED FLAG DURATIONS WILL EASILY BE
REACHED ACROSS THE ENTIRE FL BIG BEND AND PANHANDLE ON BOTH SUNDAY
AND MONDAY...SO WILL UPGRADE SUNDAYS WATCH TO A RED FLAG WARNING...
AND ISSUE A NEW WATCH FOR MON. ACROSS SE AL AND SW GA...ONLY EXPECT
1-2 HR DURATIONS OF SUB 25 PERCENT RH...SO WILL JUST INCLUDE A
SECTION IN REMARKS AT THIS TIME.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  39  69  35  70  41 /  00  00  00  00  05
PANAMA CITY  44  68  40  71  47 /  00  00  00  00  05
DOTHAN       38  67  38  70  43 /  00  00  00  00  05
ALBANY       38  67  36  70  41 /  00  00  00  00  05
VALDOSTA     39  70  35  70  42 /  00  00  00  00  05
CROSS CITY   39  73  35  72  40 /  00  00  00  00  05

&&

.TAE WATCHES/WARNINGS/ADVISORIES...

AL...NONE.

GA...NONE.

FL...RED FLAG REMAINDER OF THIS AFTN ALL ZONES.

     RED FLAG WARNING SUN AFTN ALL ZONES.

     FIRE WX WATCH MON AFTN ALL ZONES.

GM...NONE.

&&

AVIATION/FIRE WX...GOREE
PUBLIC/MARINE...GOULD
LONG TERM...WOOL
Hazardous weather outlook, Nov 8, 4:30 AM CST, 8 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
530 AM EST SAT NOV 8 2008

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-091100-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
530 AM EST SAT NOV 8 2008 /430 AM CST SAT NOV 8 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...
MUCH DRIER AIR WILL MOVE INTO THE REGION TODAY BEHIND A COLD FRONT
THAT MOVED THROUGH EARLY THIS MORNING. NORTHWEST WINDS AROUND 10
MPH AND LOW RELATIVE HUMIDITY VALUES IN THE AFTERNOON WILL ENHANCE
THE SPREAD OF ANY WILDFIRES THAT MAY DEVELOP.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
COOLER AND DRIER CONDITIONS WILL CONTINUE THROUGH THE REMAINDER OF
THE WEEKEND AND INTO THE FIRST PART OF THE WORK WEEK. TEMPERATURES
MONDAY MORNING WILL LIKELY DROP INTO THE MID TO UPPER 30S AWAY
FROM THE IMMEDIATE COAST. WHILE FREEZING TEMPERATURES ARE NOT
EXPECTED...SOME PATCHY FROST IS POSSIBLE IN SOME OF THE COLDEST
INLAND LOCATIONS.

MOISTURE LEVELS WILL BEGIN TO INCREASE ON WEDNESDAY WHEN SLIGHT
CHANCES OF RAIN RETURN TO THE FORECAST AND CONTINUE THROUGHOUT THE
REMAINDER OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

38-GODSEY

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 8, 12:38 PM CSTFire Weather WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more24 hr

Nearby

Red Flag Warnings in Florida, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.